# SDR UPS96221456

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142050
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON BACKSIDE OF STRINGER 12 TOP FLANGE STA 1110-1130 LT WL 246.  REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED STR 12L IAW SRM 53-10-3.
